# SDR CALA2016092795772

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 51,429 hours, 21,752 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 21,524 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERSPEED FAULT DURING ROLLOUT.   REPLACED N1 SENSOR PROBE.
